# SDR DALA2024113011282

- Difficulty date: November 27, 2024
- Submitted: November 30, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Aileron Lh 2ea
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION INBOARD ACTUATOR FITTING FIXED BUSHINGS AILERON LH 2EA. CORRECTIVE ACTION: COMPLIED WITH DELTA WORK CARD AMDS CARD 5760-1010S-LT-DE. (0681570)
